MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S CLR STD SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ALT HA S CLR STD SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 190-30-11
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Codes Pain (1994); Stenosis (2263)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D6a: unknown date in 2021.D10: alteon cup, cluster-hole, 52mm, alteon neutral liner, biolox delta femoral head, 12/14 taper, 36mm.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial left tha.Subsequently, the patient reported having anterior hip groin and thigh pain.The surgeon suspected stem subsidence.As a result, the patient received an esi 22 months after initial implantation.Severe lumbar stenosis was also noted by the surgeon at the 2 year follow-up.This event was reported to be resolved.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
ALT HA S CLR STD SZ 11
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22470217
Report Number1038671-2025-02470
Device Sequence Number7904860
Product Code MEH
UDI-Device Identifier10885862321138
UDI-Public10885862321138
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190-30-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight84 KG